Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizziness in the middle of night, spinning head feeling on standing, rib pain. Cause?

Hello, I woke up dizzy in the middle of the night and I am not sure why. The room was moving and when I stood up to walk to the bathroom it was like I was spinning around then started walking. I didn t drink last night so I wasn t drunk, then my ribs started to hurt and I do not know if that has anything to do with me being dizzy.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The cause of giddiness of the kind that you had is likely to be due to either problem in brain or inner ear. The diagnosis will have to be made depending on full description of the event like how long it lasted, whether similar attacks were there previously? after that investigations will include scans for the brain and heart check up. Pain in ribs may point to a heart related problem.
good luck.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor